MAUDE Adverse Event Report: SEDECAL SEDECAL; MOBILE DIGITAL DIAGNOSTIC X-RAY SYSTEM

SEDECAL SEDECAL; MOBILE DIGITAL DIAGNOSTIC X-RAY SYSTEM
Model Number SEDECAL SOLTUS 500
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 06/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
The unit failed to move forward with a red led on the tube head indicating an error, the operator then shutdown and rebooted the system but still encountered the same issue.Two techs attempted to move the portable to get it out of the hallway.The portable all of a sudden engaged but started moving backward at a high rate of speed.The techs let go of the portable and it kept moving and ran over the technologist's foot.The facility indicated that there was no serious injury and made the determination that a voluntary 3500 form was not required.
 
Additional Manufacturer Narrative
Evaluation has begun and users are being notified of the problem.

Brand Name
SEDECAL
Common Device Name
MOBILE DIGITAL DIAGNOSTIC X-RAY SYSTEM
Manufacturer (Section D)
SEDECAL
c/ pelaya, 9,
pol. ind. río de janeiro
algete, madrid 28110
SP  28110
Manufacturer (Section G)
SEDECAL SA
pelaya 9
pol. ind. rio de janeiro
algete, madrid 28110
SP   28110
Manufacturer Contact
maria gomez
pelaya, 9 .
pol. ind. rio de janeiro
algete, madrid 28110
SP   28110
MDR Report Key15085406
Report Number9617251-2022-00003
Device Sequence Number19863341
Product Code IZL
UDI-Device Identifier08436046002456
UDI-Public08436046002456
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K192936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification,Repair
Type of Report Initial
Report Date (Section B) 07/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSEDECAL SOLTUS 500
Device Catalogue Number10501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2022
Initial Report FDA Received Date07/22/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown